Alert archive / Idaho / Wind Chill Advisories in 2006

Wind Chill Advisory 2, NWS Missoula, MT

February 17, 2006Clearwater County, Idaho County, Idaho

NWS Missoula, MT issued this wind chill advisory at Feb 17, 2006, 2:07 AM PST for Clearwater County, Idaho County, Idaho. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2006, 2:07 AM PST (10:07 UTC)
Expired
Feb 17, 2006, 8:21 AM PST
In force
6 hr
Issued by
NWS Missoula, MT

Counties Clearwater County, ID, Idaho County, ID

The radar

The Missoula radar (KMSX), 148 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 10.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2006-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2006-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KMSO 171007
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
307 AM MST FRI FEB 17 2006

IDZ005>008-171800-
/O.CAN.KMSO.WW.Y.0002.000000T0000Z-060217T1500Z/
/O.NEW.KMSO.WC.Y.0002.060217T1007Z-060217T1800Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
207 AM PST FRI FEB 17 2006

...WINTER WEATHER ADVISORY IS CANCELLED...
...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. THE
WINTER WEATHER ADVISORY HAS BEEN CANCELLED. 

WIND CHILL READINGS OF 10 TO 20 BELOW ZERO WILL BE COMMON OVER
NORTH CENTRAL IDAHO THIS MORNING. ARCTIC AIR IS MOVING INTO THE
AREA AND COMBINED WITH BREEZY EAST AND NORTHEAST WINDS WILL PRODUCE
VERY COLD WIND CHILL READINGS. THE SNOW HAS DIMINISHED ACROSS THE
AREA. THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

MTZ001-171115-
/O.CAN.KMSO.WC.Y.0001.000000T0000Z-060217T1200Z/
KOOTENAI/CABINET REGION-
307 AM MST FRI FEB 17 2006

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND
CHILL ADVISORY. ALTHOUGH TEMPERATURES CONTINUE TO FALL THIS 
MORNING...THE WINDS HAVE DECREASED BELOW 5 MPH ACROSS THE
KOOTENAI AND CABINET REGIONS THIS MORNING. THEREFORE THE WIND
CHILL ADVISORY HAS BEEN CANCELLED.

$$

IDZ009-010-171800-
/O.UPG.KMSO.WC.Y.0001.000000T0000Z-060217T1800Z/
/O.EXA.KMSO.WC.W.0002.000000T0000Z-060217T1800Z/
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-
307 AM MST FRI FEB 17 2006

...WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE
WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

WIND CHILL READINGS OF 20 TO 30 BELOW ZERO IS EXPECTED TO CONTINUE
THIS MORNING. THE COMBINATION OF TEMPERATURES FALLING INTO THE
SINGLE DIGITS TO LOWER TEENS BELOW ZERO AND EAST TO SOUTHEAST
WINDS OF 10 TO 15 MPH WILL PRODUCE VERY LOW WIND CHILL VALUES.
THEREFORE THE WIND CHILL ADVISORY HAS BEEN UPGRADED TO A WIND
CHILL WARNING.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

$$

MTZ002-003-171800-
/O.CON.KMSO.WC.W.0002.000000T0000Z-060217T1800Z/
WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS-
307 AM MST FRI FEB 17 2006

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

DANGEROUS WIND CHILL READINGS OF 35 TO 45 BELOW ZERO IS EXPECTED
TO CONTINUE THROUGH THIS MORNING. WITH TEMPERATURES IN THE TEENS
TO LOWER TWENTIES BELOW ZERO COMBINED WITH EAST TO NORTHEAST WINDS
OF 10 TO 15 MPH WITH LOCAL GUSTS TO 25 MPH...WIND CHILL READINGS
WILL CONTINUE TO BE DANGEROUS THIS MORNING. WINDS WILL CONTINUE TO
DECREASE THIS MORNING...REDUCING THE THREAT.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

$$

MTZ004>006-043-171800-
/O.CON.KMSO.WC.W.0002.000000T0000Z-060217T1800Z/
LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS-
BITTERROOT/SAPPHIRE MOUNTAINS-POTOMAC/SEELEY LAKE REGION-
307 AM MST FRI FEB 17 2006

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

DANGEROUS WIND CHILL READINGS OF 25 TO 35 BELOW ZERO...LOCALLY AS
LOW AS 45 BELOW ZERO NEAR THE CONTINENTAL DIVIDE IS EXPECTED
TO CONTINUE THROUGH THIS MORNING. WITH TEMPERATURES IN THE LOWER
TEENS TO MIDDLE 20S BELOW ZERO COMBINED WITH EAST TO NORTHEAST
WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 40 MPH...WIND CHILL
READINGS WILL CONTINUE TO BE DANGEROUS.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

$$

MTZ007-171800-
/O.CON.KMSO.WC.W.0002.000000T0000Z-060217T1800Z/
BUTTE/BLACKFOOT REGION-
307 AM MST FRI FEB 17 2006

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

DANGEROUS WIND CHILL READINGS OF 30 TO 40 BELOW ZERO CAN BE
EXPECTED THIS MORNING. WITH TEMPERATURES IN THE MIDDLE TEENS TO
NEAR 30 BELOW ZERO COMBINED WITH EAST TO NORTHEAST WINDS OF 10 TO
20 MPH...WIND CHILL READINGS WILL CONTINUE TO BE DANGEROUS.

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

$$
1 follow-up statement
000 
WWUS45 KMSO 171621
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
921 AM MST FRI FEB 17 2006


IDZ009-010-MTZ002>007-043-171730-
/O.CAN.KMSO.WC.W.0002.000000T0000Z-060217T1800Z/
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-WEST GLACIER REGION-
FLATHEAD/MISSION VALLEYS-LOWER CLARK FORK REGION-
MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS-
BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION-
921 AM MST FRI FEB 17 2006

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND
CHILL WARNING. ALTHOUGH TEMPERATURES REMAIN BITTERLY COLD THIS
MORNING...WIDESPREAD WINDS HAVE DECREASED TO BELOW 10 MPH.
THEREFORE THE WIND CHILL WARNING HAS BEEN CANCELLED. SOME
LOCALIZED AREAS...MAINLY NEAR CANYONS...WILL CONTINUE HAVE WINDS
OF 10 TO 20 MPH CREATING WIND CHILLS OF 15 TO 25 BELOW ZERO
THROUGH THIS AFTERNOON.

$$

IDZ005>008-171730-
/O.CAN.KMSO.WC.Y.0002.000000T0000Z-060217T1800Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
821 AM PST FRI FEB 17 2006

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND
CHILL ADVISORY. ALTHOUGH TEMPERATURES REMAIN BITTERLY COLD THIS
MORNING...WIDESPREAD WINDS HAVE DECREASED TO BELOW 10 MPH. THEREFORE
THE WIND CHILL ADVISORY HAS BEEN CANCELLED. SOME LOCALIZED
AREAS...MAINLY NEAR CANYONS...WILL CONTINUE HAVE WINDS OF 10 TO
20 MPH CREATING WIND CHILLS OF 15 TO 25 BELOW ZERO THROUGH THIS
AFTERNOON. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this wind chill advisory went out at Feb 17, 2:01 AM PST, 6 minutes earlier.

Area forecast discussion, Feb 17, 2:01 AM PST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
301 AM MST FRI FEB 17 2006

.SHORT TERM...ARCTIC AIRMASS ENTRENCHED OVER WESTERN MONTANA AND
IS BEGINNING TO SPILL INTO NORTH CENTRAL IDAHO. DECENT GRADIENT
REMAINS OVER A GOOD PORTION OF NORTH CENTRAL IDAHO AND WESTERN
MONTANA THIS HOUR. THE EXCEPTION IN KOOTENAI/CABINET REGION WHERE
WINDS HAVE DECREASED DRAMATICALLY. TEMPERATURES CONTINUE TO
FALL...BUT WITH WINDS LESS THAN 5 MPH...WIND CHILLS ARE NO LONGER
IN THE DANGER ZONE. HAVE THEREFORE CANCELLED THE ADVISORY FOR THAT
LOCATION. REMAINDER OF THE FORECAST AREA WILL REMAIN UNDER WIND
CHILL WARNINGS AND ADVISORIES THROUGH THIS MORNING. STALLED ARCTIC
FRONT ACROSS SOUTHERN CLEARWATER MOUNTAINS...NORTHERN LEMHI COUNTY
AND SOUTHWEST MONTANA IS KEEPING SOME SCATTERED SNOW SHOWERS GOING
THIS MORNING...HOWEVER ACCUMULATIONS HAVE BEEN LESS THAN 2 INCHES.
AS SUCH HAVE OPTED TO REPLACE THE WINTER WEATHER ADVISORY WITH A
WIND CHILL ADVISORY IN THE CLEARWATER MOUNTAINS AND OROFINO/GRANGEVILLE
AND LOWER HELLS CANYON REGIONS THIS MORNING. COLD AND WIND WILL BE
THE PROBLEMS OF THE FORECAST FOR THE NEXT SEVERAL DAYS. A PRESSURE
GRADIENT FROM MISSOULA SOUTH WILL KEEP DECENT EAST TO NORTHEAST
WINDS GOING. TEMPERATURES WILL MODERATE SOME...BUT WIND CHILL
ADVISORIES WILL LIKELY BE EITHER EXTENDED OR RE-ISSUED FOR TONIGHT
AND EARLY SATURDAY. ONLY REAL CHANGE IN THE GOING FORECAST WAS TO
ADD SOME SLIGHT CHANCE SNOW ALONG THE GLACIER REGION
SATURDAY/SATURDAY NIGHT AS GFS MODEL ADVERTISING SOME ENERGY
MOVING DOWN IN COLD NORTHERLY FLOW. WITH SUCH A COLD AIRMASS IN
PLACE...CAN NOT RULE OUT SOME LIGHT SNOW FLURRIES WITH THIS
FEATURE.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...FEW CHANGES TO PREVIOUS
FORECAST AS ONLY MINOR MODEL CHANGES NOTED FROM PREVIOUS MODEL RUNS.
THEREFORE...RELATIVELY HIGH CONFIDENCE IN OVERALL FORECAST DUE TO
RUN-TO-RUN MODEL CONSISTENCY.  UPPER-LEVEL PATTERN CHANGE EXPECTED TO
BEGIN SUNDAY NIGHT WITH FLOW BECOMING NORTHWESTERLY AND MOIST AND
REMAINING THAT WAY THROUGH THURSDAY. THIS FLOW REGIME TYPICALLY
PRODUCES MOUNTAIN SNOW ENHANCEMENT WITH NORTH-SOUTH ALIGNED VALLEYS
REMAINING IN A DRIER SHADOW.  THE MAIN FORECAST CHALLENGE IS THE
TEMPERATURE FORECAST...AND WHETHER-OR-NOT MID-LEVEL WINDS WILL MIX
COLD AIR OUT OF VALLEY LOCATIONS.  CURRENT FORECAST MIXES VALLEYS OUT
BY TUESDAY.

&&

.AVIATION...WITH ARCTIC AIRMASS IN PLACE...MAIN IMPACT WILL BE
BREEZY SURFACE EAST AND NORTHEAST WINDS TODAY ACROSS NORTH CENTRAL
AND IDAHO AND PORTIONS OF WESTERN MONTANA. LOCATIONS AFFECTED WILL
BE MISSOULA AND SALMON TERMINALS. REMAINDER OF AREA NO IMPACTS TO
AVIATION EXPECTED. PLEASE SEE APPROPRIATE TAFS AND TWEBS FOR
DETAILS.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WIND CHILL WARNING UNTIL 11 AM FRIDAY FOR WEST GLACIER REGION...
     FLATHEAD/MISSION VALLEYS...LOWER CLARK FORK REGION...
     MISSOULA/BITTERROOT VALLEYS...BITTERROOT/SAPPHIRE MOUNTAINS...
     BUTTE/BLACKFOOT REGION...POTOMAC/SEELEY LAKE REGION.

ID...WIND CHILL ADVISORY UNTIL 11 AM FRIDAY FOR THE CLEARWATER
     MOUNTAINS...OROFINO/GRANGEVILLE REGION...LOWER HELLS
     CANYON/SALMON RIVER REGION.

     WIND CHILL WARNING UNTIL 11 AM FRIDAY FOR LEMHI COUNTY.

&&

SHORT TERM...MEAD
LONG TERM...MWJ
AVIATION...MWJ
Hazardous weather outlook, Feb 16, 7:05 PM PST, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
805 PM MST THU FEB 16 2006

MTZ003-005-007-171200-
FLATHEAD/MISSION VALLEYS-MISSOULA/BITTERROOT VALLEYS-
BUTTE/BLACKFOOT REGION-
805 PM MST THU FEB 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA AND WEST CENTRAL MONTANA.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST FRIDAY.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   GTFWSWMSO  /WWUS45 KMSO/

.DAY ONE...THIS AFTERNOON AND TONIGHT

COLD TEMPERATURES IN COMBINATION WITH GUSTY WINDS WILL PRODUCE
DANGEROUS WIND CHILL READINGS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DANGEROUS WIND CHILL READINGS WILL CONTINUE TO EXIST FRIDAY
MORNING. A BITTERLY COLD AIRMASS WILL SETTLE OVER THE REGION
FRIDAY AND SATURDAY WITH SOME AREAS EXPERIENCING RECORD COLD
MINIMUM TEMPERATURES WELL BELOW ZERO. DANGEROUS WIND CHILL
READINGS ARE STILL POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING.

MONDAY NIGHT INTO WEDNESDAY A PACIFIC WEATHER SYSTEM WILL BRING
THE POSSIBILITY OF ACCUMULATING SNOW.

MTZ002-004-006-043-171200-
WEST GLACIER REGION-LOWER CLARK FORK REGION-
BITTERROOT/SAPPHIRE MOUNTAINS-POTOMAC/SEELEY LAKE REGION-
805 PM MST THU FEB 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA AND WEST CENTRAL MONTANA.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WIND CHILL WARNING IN EFFECT UNTIL 11 AM MST FRIDAY.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   GTFWSWMSO  /WWUS45 KMSO/

.DAY ONE...THIS AFTERNOON AND TONIGHT

COLD TEMPERATURES IN COMBINATION WITH GUSTY WINDS WILL PRODUCE
DANGEROUS WIND CHILL READINGS TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DANGEROUS WIND CHILL READINGS WILL CONTINUE TO EXIST FRIDAY
MORNING. A BITTERLY COLD AIRMASS WILL SETTLE OVER THE REGION
FRIDAY AND SATURDAY WITH SOME AREAS EXPERIENCING RECORD COLD
MINIMUM TEMPERATURES WELL BELOW ZERO. DANGEROUS WIND CHILL
READINGS ARE STILL POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING.

MONDAY NIGHT INTO WEDNESDAY A PACIFIC WEATHER SYSTEM WILL BRING
THE POSSIBILITY OF ACCUMULATING SNOW.

MTZ001-171200-
KOOTENAI/CABINET REGION-
805 PM MST THU FEB 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WIND CHILL ADVISORY IN EFFECT UNTIL 5AM MST FRIDAY MORNING.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   GTFWSWMSO  /WWUS45 KMSO/

.DAY ONE...THIS AFTERNOON AND TONIGHT

FALLING TEMPERATURES AND OCCASIONAL GUSTY WINDS WILL CAUSE WIND
CHILL READINGS TO FALL TO 10 TO 20 BELOW ZERO THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A BITTERLY COLD AIRMASS WILL SETTLE OVER THE REGION FRIDAY AND
SATURDAY WITH SOME AREAS EXPERIENCING RECORD COLD MINIMUM
TEMPERATURES WELL BELOW ZERO.

MONDAY NIGHT INTO WEDNESDAY A PACIFIC WEATHER SYSTEM WILL BRING
THE POSSIBILITY OF ACCUMULATING SNOW.

IDZ005>008-171200-
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
705 PM PST THU FEB 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM PST FRIDAY.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN ARCTIC COLD FRONT WILL PUSH OVER THE AREA OVERNIGHT. SNOWFALL
WILL INCREASE...ALONG WITH INCREASING WINDS AND WIND CHILL READINGS
FALLING TO 10 TO 20 BELOW ZERO LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A BITTERLY COLD AIRMASS WILL SETTLE OVER THE REGION FRIDAY AND
SATURDAY WITH SOME AREAS EXPERIENCING RECORD COLD MINIMUM
TEMPERATURES WELL BELOW ZERO FRIDAY NIGHT.

MONDAY NIGHT INTO WEDNESDAY A PACIFIC WEATHER SYSTEM WILL BRING
THE POSSIBILITY OF ACCUMULATING SNOW.

IDZ009-010-171200-
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-
805 PM MST THU FEB 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WIND CHILL ADVISORY IN EFFECT UNTIL 11AM MST FRIDAY MORNING.

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   GTFWSWMSO  /WWUS45 KMSO/

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF LIGHT SNOW WILL DEVELOP TONIGHT WITH GUSTY WINDS POSSIBLE
OVER THE HIGHER ELEVATIONS. THESE CONDITIONS MAY CAUSE REDUCED
VISIBILITY IN BLOWING SNOW OVER THE PASSES. WINDS AND COLD
TEMPERATURES WILL ALSO PRODUCE DANGEROUS WIND CHILL VALUES THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE STRONG ARCTIC COLD FRONT WILL PUSH SOUTHWARD INTO LEMHI
COUNTY FRIDAY MORNING. THE THREAT OF BLOWING SNOW MAY DEVELOP FRIDAY.
STRONG GUSTY WINDS AND COLD TEMPERATURES WILL CONTINUE TO
PRODUCE DANGEROUS WIND CHILL READINGS UNTIL WINDS DIMINISH IN THE
LATE MORNING.

A BITTERLY COLD AIRMASS WILL SETTLE OVER THE REGION LATE FRIDAY
AND SATURDAY WITH SOME AREAS EXPERIENCING RECORD COLD MINIMUM
TEMPERATURES WELL BELOW ZERO. DANGEROUS WIND CHILL READINGS ARE
STILL POSSIBLE FRIDAY NIGHT INTO SATURDAY.

LATE TUESDAY INTO WEDNESDAY A PACIFIC WEATHER SYSTEM WILL BRING
THE POSSIBILITY OF ACCUMULATING SNOW.

weather.gov/missoula

Nearby

Wind Chill Advisories in Idaho, 2006Every wind chill advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.